The measure of robust stability and modality of linear systems
Doklady Akademii Nauk, Tome 325 (1992) no. 2, pp. 247-249
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_2_a6,
author = {Yu. I. Neimark},
title = {The measure of robust stability and modality of linear systems},
journal = {Doklady Akademii Nauk},
pages = {247--249},
year = {1992},
volume = {325},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_2_a6/}
}
Yu. I. Neimark. The measure of robust stability and modality of linear systems. Doklady Akademii Nauk, Tome 325 (1992) no. 2, pp. 247-249. http://geodesic.mathdoc.fr/item/DAN_1992_325_2_a6/